On the categorical shape of a functor

Aristide Delenau; Peter Hilton

Fundamenta Mathematicae (1977)

  • Volume: 97, Issue: 3, page 157-176
  • ISSN: 0016-2736

How to cite


Delenau, Aristide, and Hilton, Peter. "On the categorical shape of a functor." Fundamenta Mathematicae 97.3 (1977): 157-176. <http://eudml.org/doc/215062>.

author = {Delenau, Aristide, Hilton, Peter},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {157-176},
title = {On the categorical shape of a functor},
url = {http://eudml.org/doc/215062},
volume = {97},
year = {1977},

AU - Delenau, Aristide
AU - Hilton, Peter
TI - On the categorical shape of a functor
JO - Fundamenta Mathematicae
PY - 1977
VL - 97
IS - 3
SP - 157
EP - 176
LA - eng
UR - http://eudml.org/doc/215062
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.